# SDR 62MA2025120800797

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: General aviation
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 7015
- Aircraft time: 13,925 hours, 11,359 cycles
- Engine: Hnywl TFE73140R
- Engine time: 13,599 hours, 11,097 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 7003974731
- Part serial: 92103433
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF MASTER WARNING COME ON, PRIMARY TRIM FAILED. NOTED FLIGHT DIRECTOR WENT DOWN (INDICATOR ERRATIC).    ACCOMPLISHED RE RACK OF THE AUTO PILOT COMPUTERS OPS CHECK SUCCESSFUL AFTER THE MX ACTION PER. AMM 22-10-02
